Duke Mathematical Journal

Perverse sheaves on rank stratifications

Tom Braden and Mikhail Grinberg

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 96, Number 2 (1999), 317-362.

First available in Project Euclid: 19 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14F43: Other algebro-geometric (co)homologies (e.g., intersection, equivariant, Lawson, Deligne (co)homologies)
Secondary: 32S60: Stratifications; constructible sheaves; intersection cohomology [See also 58Kxx]


Braden, Tom; Grinberg, Mikhail. Perverse sheaves on rank stratifications. Duke Math. J. 96 (1999), no. 2, 317--362. doi:10.1215/S0012-7094-99-09609-6. https://projecteuclid.org/euclid.dmj/1077229136

Export citation


  • [A] Emmanuel Andronikof, A microlocal version of the Riemann-Hilbert correspondence, Topol. Methods Nonlinear Anal. 4 (1994), no. 2, 417–425.
  • [AGV] V. I. Arnol'd, S. M. Guseĭ n-Zade, and A. N. Varchenko, Singularities of differentiable maps. Vol. II, Monographs in Mathematics, vol. 83, Birkhäuser Boston Inc., Boston, MA, 1988.
  • [BB] Alexandre Beĭ linson and Joseph Bernstein, Localisation de $g$-modules, C. R. Acad. Sci. Paris Sér. I Math. 292 (1981), no. 1, 15–18.
  • [BBD] A. A. Beĭ linson, J. Bernstein, and P. Deligne, Faisceaux pervers, Analysis and topology on singular spaces, I (Luminy, 1981), Astérisque, vol. 100, Soc. Math. France, Paris, 1982, pp. 5–171.
  • [BM] Walter Borho and Robert MacPherson, Représentations des groupes de Weyl et homologie d'intersection pour les variétés nilpotentes, C. R. Acad. Sci. Paris Sér. I Math. 292 (1981), no. 15, 707–710.
  • [Bo] Raoul Bott, Nondegenerate critical manifolds, Ann. of Math. (2) 60 (1954), 248–261.
  • [GMV1] Sergei Gelfand, Robert MacPherson, and Kari Vilonen, Perverse sheaves and quivers, Duke Math. J. 83 (1996), no. 3, 621–643.
  • [GMV2] S. Gel'fand, R. Macpherson, and K. Vilonen, Microlocal perverse sheaves, in preparation.
  • [Gi1] Victor Ginsburg, Intégrales sur les orbites nilpotentes et représentations des groupes de Weyl, C. R. Acad. Sci. Paris Sér. I Math. 296 (1983), no. 5, 249–252.
  • [Gi2] V. A. Ginzburg, Sheaves on a loop group, and Langlands duality, Funktsional. Anal. i Prilozhen. 24 (1990), no. 4, 76–77, (in Russian).
  • [GM1] Mark Goresky and Robert MacPherson, Morse theory and intersection homology theory, Analysis and topology on singular spaces, II, III (Luminy, 1981), Astérisque, vol. 101, Soc. Math. France, Paris, 1983, pp. 135–192.
  • [GM2] Mark Goresky and Robert MacPherson, Stratified Morse theory, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], vol. 14, Springer-Verlag, Berlin, 1988.
  • [Gr] M. Grinberg, A generalization of Springer theory using nearby cycles, preprint, math. AG/9802042, 1996.
  • [Hi] Heisuke Hironaka, Stratification and flatness, Real and complex singularities (Proc. Ninth Nordic Summer School/NAVF Sympos. Math., Oslo, 1976), Sijthoff and Noordhoff, Alphen aan den Rijn, 1977, pp. 199–265.
  • [HK] R. Hotta and M. Kashiwara, The invariant holonomic system on a semisimple Lie algebra, Invent. Math. 75 (1984), no. 2, 327–358.
  • [K] Masaki Kashiwara, Introduction to microlocal analysis, Enseign. Math. (2) 32 (1986), no. 3-4, 227–259, Geneva.
  • [KS] Masaki Kashiwara and Pierre Schapira, Sheaves on manifolds, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 292, Springer-Verlag, Berlin, 1990.
  • [Lê] Lê D ung Tráng, The geometry of the monodromy theorem, C. P. Ramanujam—a tribute, Tata Inst. Fund. Res. Studies in Math., vol. 8, Springer, Berlin, 1978, pp. 157–173.
  • [Lu] G. Lusztig, Quivers, perverse sheaves, and quantized enveloping algebras, J. Amer. Math. Soc. 4 (1991), no. 2, 365–421.
  • [M] Robert MacPherson, Global questions in the topology of singular spaces, Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Warsaw, 1983), PWN, Warsaw, 1984, pp. 213–235.
  • [MV] Robert MacPherson and Kari Vilonen, Elementary construction of perverse sheaves, Invent. Math. 84 (1986), no. 2, 403–435.
  • [Mi] John Milnor, Lectures on the $h$-cobordism theorem, Notes by L. Siebenmann and J. Sondow, Princeton University Press, Princeton, N.J., 1965.
  • [MiV] I. Mirković and K. Vilonen, Perverse sheaves on loop Grassmannians and Langlands duality, preprint, alg-geom 9703010.
  • [Sc] Matthias Schwarz, Morse homology, Progress in Mathematics, vol. 111, Birkhäuser Verlag, Basel, 1993.
  • [S1] Peter Slodowy, Simple singularities and simple algebraic groups, Lecture Notes in Mathematics, vol. 815, Springer, Berlin, 1980.
  • [S] T. A. Springer, Quelques applications de la cohomologie d'intersection, Bourbaki Seminar, Vol. 1981/1982, Astérisque, vol. 92, Soc. Math. France, Paris, 1982, pp. 249–273.
  • [Wi] Edward Witten, Supersymmetry and Morse theory, J. Differential Geom. 17 (1982), no. 4, 661–692 (1983).